# SDR UALA2011110706024

- Difficulty date: November 6, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,814 hours, 11,236 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE LOOP ON EMERG EXIT LIGHT SW IS INOPERATIVE.  SECURED WIRE LOOP OPS CHECK OKAY.  LIGHT ARMED WHEN SWITCH GUARD IS PUSHED.
